# SDR MALA000145

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Indicator
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT INTAKE LIGHT ILLUMINATED DURING CLIMB-OUT, RAN QRH AND LIGHT ILLUMINATED SEVERAL SECONDS AFTER TURNING SWITCH BACK ON, CHECKED CB'S AND RESET, NO GOOD.  LIGHT WENT OUT BY ITSELF AND ILLUMINATED AGAIN WITHIN 1 MINUTE, VISUAL INSPECTION FROM COCKPIT SHOWED THAT NO ICE WAS FORMING WHEN WE DID GET SOME, ALL ENGINE INDICATIONS ON THAT SIDE SHOWED INTAKE WAS HEATING PROPERLY.  RETURNED TO DTW.  MAINTENANCE RAN AIRCRAFT FOR OVER 15 MINUTES, NO LIGHTS ILLUMINATED ON LEFT INTAKE.  ALL CHECKS GOOD.
